Ibuprofen Capsules Dealers in Varachha, Surat

(2 products available)
  • Ibuprofen Tablets

    Ibuprofen Tablets

    Get Price Quote

    • Product Name: Ibuprofen Tablets
    • Trade Name: Ibugesic, Brufen,Advil, Motrin, Nurofen
    • Available Strength: 200 mg, 400 mg, 600 mg
    • Available Combination: Ibuprofen + Paracetamol Tablet
    • Packing: 10X10 Tablets/Box
    • Pack Insert/Leaflet: Yes
    • Therapeutic use: painkiller,NSAID,Analgesic,Antipyretic,Anti Inflammatory
    • Production Capacity: 10 million tablet/month

    what is ibuprofen? ibuprofen tablet is a medicine that is used for the treatment of joints pain, muscles pain, back pain, headache, pain in nerves, pain in teeth and other conditions. ibuprofen tablet contains ibuprofen as an active ingredient. ibuprofen tablet works by blocking the production of a prostaglandin that is released in the body during pain. detailed information related to ibuprofen tablet's uses, composition, dosage, side effects and reviews is listed below.   ibuprofen tablet uses ibuprofen tablet is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms: ·         joints pain ·         muscles pain ·         back pain ·         headache ·         pain in nerves ·         pain in teeth   ibuprofen tablet working, mechanism of action and pharmacology ibuprofen tablet improves the patient's condition by performing the following functions: ·         blocking the production of a prostaglandin that is released in the body during pain.   ibuprofen tablet - composition and active ingredients ibuprofen tablet is composed of the following active ingredients (salts) ·         ibuprofen (300mg) please note that this medicine may be available in various strengths for each active ingredient listed above. ibuprofen tablet - side-effects the following is a list of possible side effects that may occur from all constituting ingredients of  ibuprofen tablet. This is not a comprehensive list. These side effects are possible, but do not always occur. Some of the side effects may be rare but serious. Consult your doctor if you observe any of the following side effects, especially if they do not go away. ·         skin rash ·         itching ·         bleeding from the skin or nose ·         abdominal pain ·         abnormal blood counts ·         severe skin reactions   ibuprofen tablet - precautions & how to use before using this drug, inform your doctor about your current list of medications, over the counter products (e.g. Vitamins, herbal supplements, etc.), allergies, pre-existing diseases, and current health conditions (e.g. Pregnancy, upcoming surgery, etc.). Some health conditions may make you more susceptible to the side effects of the drug. Take as directed by your doctor or follow the direction printed on the product insert. Dosage is based on your condition. Tell your doctor if your condition persists or worsens. Important counseling points are listed below. ·         avoid taking alcohol or salicylates to prevent bleeding ·         consult your doctor if you develop blurred vision, ringing or roaring in ears ·         consult your doctor if you have systemic lupus erythematosus ·         inform your doctor if you have bruising or bleeding ·         take the drug with a meal or snack to prevent upset stomach

    more..
  • Ibuprofen and Paracetamol Tablets

    Ibuprofen and Paracetamol Tablets

    Get Price Quote

    • Product Name: Ibuprofen And Paracetamol Tablets
    • Trade Name: Ibugesic Plus, Flexon, Combiflam, Fenceta
    • Available Strength: Ibuprofen 400mg + paracetamol 325mg
    • Packing: 10X10 Tablets/Box Available Combination : Ibuprofen, Ibuprofen + Paracetamol Tablet
    • Pack Insert/Leaflet: Yes
    • Therapeutic use: Pain Managment
    • Production Capacity: 100 million tablet/year
    more..
  • Best Deals from Ibuprofen Capsules

Filter by Locality
top